# SDR SWAA2025033119087

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,335 hours, 39,676 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Condition: Cracked
- Location: Zone 800 Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING; UPPER WING FIXED T/E PANEL STRUCTURE THAT SERRATED PLATE ATTES TO IS CRACKED; PANEL JUST O/B OF 551CT<[01] REPAIRED LEFT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-3 REPAIR 3. THIS IS A PERMANENT REPAIR.;[02] REPAIRED LEFT WING INBOARD FIXED TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-3 REPAIR 3. THIS IS A PERMANENT REPAIR.;[03] C/W;[04] CHANGED MEASUREMENTS RII FROM 'NO' TO 'YES' AND AND FAILURE TYPE FROM 'NO' TO 'YES' FOR INSPECTOR;[05] CERTIFIED;[06] REPAIRED LEFT WING I/B TRAILING EDGE DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-3. AND ALL FASTENERS RE-INSTALLED PER SRM 51-40-02. EXCEPT ONE MOST FORWARD AT WING STATION 278.5; INSTALLED PER EA 25-157-00818;[07] ANSWERED MEASUREMENTS 4 THRU 11 FOR AMT.;[08] CERTIFIED
